# SDR USAA920081887

- Difficulty date: October 13, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 60,231 hours, 26,697 cycles
- System (JASC): 2565 · Escape Slide
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Defective
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 9 SJC-PHX EMERGENCY EQUIPMENT.  DOOR 2L SLIDE INDICATION ON ECAM IS INTERMITTENT.  MX R&R PROXIMITY SWITCH ON L2 DOOR.  OPS CHECK WAS GOOD.
